MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 3.0PED
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Death (1802)
Date of Event 11/04/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that the manual or instructions (ifu) do not clearly describe how to use the medical device.It was reported that the patient had symptoms of bradycardia.Patient was premature male (b)(6) kg and the patient's mother had a known infection.The customer reported that the device was placed improperly.It was reported that later at an unspecified date and time the patient died, and the death was unrelated to this device and event.The customer noted that the product was destroyed.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6898917
Report Number2936999-2017-05504
Device Sequence Number13804906
Product Code JOH
UDI-Device Identifier30884522026691
UDI-Public30884522026691
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/16/2020
Device Model Number3.0PED
Device Catalogue Number3.0PED
Device Lot Number15C0499JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2017
Initial Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Weight1